# SDR AALA2020083189017

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 19,840 hours, 2,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PANEL ABOVE 1L JUMPSEAT PLASTIC GUARD ON EMERGENCY LIGHT BUTTON STICKING UP. REPOSITIONED LIGHT LENS COVER. OPS NORMAL PER 33-51-00.
